The spectrum problem for close m- trails, m 10

Adams, P., Bryant, D. E. and Khodkar, A. (2000) The spectrum problem for close m- trails, m 10. Journal of Combinatorial Mathematics and Combinatorial Computing, 34 223-240.

Author Adams, P.
Bryant, D. E.
Khodkar, A.
Title The spectrum problem for close m- trails, m 10
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2000
Volume 34
Start page 223
End page 240
Total pages 18
Editor W. D. Wallis
Place of publication Winnipeg Canada
Publisher Charles Babbage Research Centre
Collection year 2000
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 10:20:44 EST